# SDR USAAD98007

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cargo Bin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LAMP, BATTERY PACK AND THE POWER SUPPLY.  LAMP P/N 4593, POSER SUPPLY P/N 6011777LB.  (M)
